# SDR 9516129994

- Difficulty date: October 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8979E
- Make and model: Doug DC-9-31
- Aircraft serial: 47328
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Control Valve
- Condition: Failed
- Location: Lt Mlg Door
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, LANDING GEAR DOOR OPEN LIGHT REMAINED ILLUMINATED AFTER EXTENDING LANDING GEAR.  RECYCLED LANDING GEAR AND LEFT MAIN LANDING GEAR DOOR REMAINED EXTENDED.  AIRCRAFT LANDED WITH LEFT MAIN LANDING GEAR DOOR EXTENDED.  REPLACED LEFT MAIN LANDING GEAR DOOR, GEAR CONTROL VALVE, AND FOLLOW-UP CABLE.  OPERATIONAL CHECK GOOD.
